# SDR UPS08851880

- Difficulty date: March 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PIT 32 DOOR CRACKED.  ACCOMPLISHED HFEC INSPECTION PER EO DC8-5230-28827 PAR 6 A2.  ACCOMPLISHED STOP DRILL PER EO DC8-5230-28827 PAR 6 A3-A4.  NEEDS HFEC.  ALSO REMOVED MOUNT BOLTS & 2 EA RIVETS FOR ACCESS.  PERFORMED EDDY CURRENT ON STOP DRILL.  NO CRACKS NOTED.
